# SDR SWIA201025222

- Difficulty date: November 29, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 38,766 hours, 32,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST AFT EMERGENCY CEILING LIGHT INOPERATIVE.  (FLT 6899)  RELAMPED EMERGENCY LIGHT.
